Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 104069, 9 pages
http://dx.doi.org/10.1155/2014/104069
Research Article

Exact Solutions of Fractional Burgers and Cahn-Hilliard Equations Using Extended Fractional Riccati Expansion Method

College of Mathematics of Honghe University, Mengzi, Yunnan 661100, China

Received 13 February 2014; Accepted 18 May 2014; Published 10 June 2014

Academic Editor: Miguel A. F. Sanjuan

Copyright © 2014 Wei Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Li, Huizhang Yang, and Bin He, “Exact Solutions of Fractional Burgers and Cahn-Hilliard Equations Using Extended Fractional Riccati Expansion Method,” Mathematical Problems in Engineering, vol. 2014, Article ID 104069, 9 pages, 2014. https://doi.org/10.1155/2014/104069.